Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19648
Title: Certain one-relator products of semigroups
Authors: Campbell, CM
Robertson, EF
Ruskuc, N
Thomas, RM
Unlu, Y
First Published: 1-Jan-1995
Publisher: MARCEL DEKKER INC
Citation: COMMUNICATIONS IN ALGEBRA, 1995, 23 (14), pp. 5207-5219
DOI Link: 10.1080/00927879508825527
ISSN: 0092-7872
Links: http://hdl.handle.net/2381/19648
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.